MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ORTHOPEDIC SALVAGE SYSTEM POLYETHYLENE TIBIAL BEARING 20MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ORTHOPEDIC SALVAGE SYSTEM POLYETHYLENE TIBIAL BEARING 20MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - orthopedic salvage system axle catalog #: 150480 lot #: 65816592, orthopedic salvage system catalog #: 150493 lot #: 66089828, orthopedic salvage system polyethylene tibial bushing catalog #: 150476 lot #: 65725197, orthopedic salvage system polyethylene locking pin catalog #: 150478 lot #: 65676157, orthopedic salvage system polyethylene femoral bushings catalog #: 150477 lot #: 66170900, orthopedic salvage system diaphyseal segment 4cm catalog #: 150482 lot #: 481680, orthopedic salvage system segmental femoral component right 7cm catalog #: 150354 lot #: 66124292, orthopedic salvage system cemented intramedullary stem 11mm x 150mm catalog #: 150365 lot #: 65675951 g2 - report source - foreign: event occurred in australia.The complainant has not yet indicated whether the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a right knee arthroplasty revision to address implant fracture of the tibial bearing after a fall approximately fifteen (15) months post-operatively.Attempts have made, however, no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.Visual evaluation of pictures provided confirmed that the polyethylene insert had fractured with a full-thickness break across the posterior portion.Biological debris visible on the surface of the device was consistent with intraoperative retrieval.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ORTHOPEDIC SALVAGE SYSTEM POLYETHYLENE TIBIAL BEARING 20MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21754498
Report Number0001825034-2025-00964
Device Sequence Number20887978
Product Code JDI
UDI-Device Identifier00880304006492
UDI-Public(01)00880304006492(17)241209(10)793780
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K002757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2024
Device Model NumberN/A
Device Catalogue Number150414
Device Lot Number793780
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer05/09/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale